# SDR CALA0700486

- Difficulty date: September 2, 2007
- Submitted: September 4, 2007
- Operation: Air carrier
- Aircraft: N17328
- Make and model: Boeing 7373T0
- Aircraft serial: 23458
- Aircraft time: 62,407 hours, 32,187 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1506210
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND AFT ENTRY FLOORBEAM CORRODED AT STA 1016, RBL 6 TO RBL 20.  THE FLOORBEAM WAS REPAIRED IAW ECRA 5310-03851.
